# SDR SWAA2020051174808

- Difficulty date: April 30, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 37,705 hours, 22,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H UPPER ATTACH ANGLE CRACKED BS 663 RBL 41 WL 164 / REMOVED DAMAGE ON R/H UPPER ATTACH ANGLE AND REPAIRED PER SRM 57-10-10-2R-5 BS1.63 RBL 36-63
